標題: Classical distance-regular graphs of negative type
作者: Weng, CW
應用數學系
Department of Applied Mathematics
公開日期: 1-五月-1999
摘要: We prove the following theorem. Theorem. Let Gamma = (X, R) denote a distance-regular graph with classical parameters (d, b, alpha, beta) and d greater than or equal to 4. Suppose b < -1, and suppose the intersection numbers a(1) not equal 0, c(2) > 1. Then precisely one of the following (i) (iii) holds. (i) Gamma is the dual polar graph (2)A(dd-1)(-b). (ii) Gamma is the Hermitian forms graph Her(-b)(d). (iii) alpha = (b - 1)/2, beta = -(1 + b(d))/2, and -b is a power of an odd prime. (C) 1999 Academic Press.
URI: http://dx.doi.org/10.1006/jctb.1998.1892
http://hdl.handle.net/11536/31348
ISSN: 0095-8956
DOI: 10.1006/jctb.1998.1892
期刊: JOURNAL OF COMBINATORIAL THEORY SERIES B
Volume: 76
Issue: 1
起始頁: 93
結束頁: 116
顯示於類別:期刊論文


文件中的檔案:

  1. 000080242700005.pdf